# SDR CALA2017121304430

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STR AT RBL 7.55 HAS CORROSION ON UPPER AND LWR SURFACE AT NUTPLATES FROM STA 1498-1520. ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FLOOR STR. AT STA 15 10 RBL 7.55. REMOVED CORROSION ON AFT CARGO FLOOR STR AT RBL 7. 55 STA 1504 AREA (A)L=2.4 W=0.80 D=.003 AND STA 1514 AREA (C) L= 2.4 W=.8 D=.003, ALL FOUND WITHIN LIMITS IAW B757-200 SRM 53-00- 53 REPAIR 1 FIG 201 AND SRM 53-00-53 A.D.1 HFEC C/W. SEE ATTACHMENT 73411.
